Solvability of some entangled Diophantine equations
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1369-1374
Printed September 30, 2014
Poo-Sung Park
Kyungnam University
Abstract : We show that the Diophantine equation \[ a\,Q(x_1,x_2) + b\,Q(x_3,x_4) + c\,Q(x_5,x_6) = abc \] has integral solutions for arbitrary positive integers $a, b, c$ when $Q(x,y)$ is a norm form for some imaginary quadratic fields.
Keywords : Diophantine equations, quadratic forms, Hermitian lattices
MSC numbers : Primary 11D09; Secondary 11E39
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd